How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Other
Category: HIV and AIDS
Satisfied Customers: 45248
Experience:  Experienced physician
41363181
Type Your HIV and AIDS Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I had multiple oral sex exposures me performing they

Customer Question

I had multiple oral sex exposures me performing they ejaculated in my mouth i started pep 70 hours after exposures i started having muscle ache and joint pain right after starting truvada and isentress it still continues also feel nauseous i had been under
extreme anxiety for about 6 months my bloodwork was 12.4 wbc count and neutrophils were 72.4 and lymphocytes were 21.2 2 weeks after I started pep can pep affect blood work numbers and symptoms what are my chances i stay negative i took a hiv rapid hiv test
negative 17 days after exposure please dr David and dr phil don't answer looking for last opinion
Submitted: 1 year ago.
Category: HIV and AIDS
Expert:  DocPhilMD replied 1 year ago.

do you want my help?

Customer: replied 1 year ago.
No thanks i appreciate your help already
Expert:  Dr. David replied 1 year ago.

This is Dr. David

I think I helped you already.

your WBC count is not a sign of HIV.

I bet you are HIV negative.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com